MAUDE Adverse Event Report: PENSAR MEDICAL PENSAR MEDICAL BASIC SERIES DRESSING KIT; NEGATIVE PRESSURE WOUND THERAPY KIT

PENSAR MEDICAL PENSAR MEDICAL BASIC SERIES DRESSING KIT; NEGATIVE PRESSURE WOUND THERAPY KIT
Model Number 0584
Medical Device Problem Codes Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pensar attempted to obtain the omitted information: 1.Patient information a1-a6.2.B6 relevant test labs - n/a.3.B7 other relevant history -n/a.4.D10 date of concomitant therapy - unknown.The dressings were opened and evaluated prior to use.The tubing was noted to be pulling apart from the connector onn some product.Product is supplied as 10 each per case.Other product in the case was noted as not exhibiting the same issue.Additional product provided to the distributor/user as replacement.This report is being submitted based on re-evaluation of reportability requirements per pensar capa 46.
 
Event or Problem Description
Customer medco - reported quality issues with the basic hydrophobic medium wound dressing kit (p/n 0584, lot 1616); tubing was observed to pull apart or break at the stingray connection.Two units observed with the potential defect of a case of (b)(4) each devices.Devices were not returned.No patient was reported to have been involved.Replacement product provided.Conservative determination: mdr reportable.

Brand Name
PENSAR MEDICAL BASIC SERIES DRESSING KIT
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY KIT
Manufacturer (Section D)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer (Section G)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer Contact
jon olson
109 n post oak ln
suite 525
houston, TX 77024
2142881035
MDR Report Key25566519
Report Number3007793449-2024-00004
Device Sequence Number13265169
Product Code OMP
UDI-Device Identifier00851978007238
UDI-Public00851978007238
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model Number0584
Device Catalogue Number8463540 0584
Device Lot Number1616
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENSAR WOUNDPRO NPWT PUMP; PENSAR WOUNDPRO NPWT PUMP.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown